×

Found 1,161 Documents (Results 1–100)

100
MathJax

Limit theorems for areas and perimeters of random inscribed and circumscribed polygons. (English. Russian original) Zbl 1479.60021

J. Math. Sci., New York 258, No. 6, 873-882 (2021); translation from Zap. Nauchn. Semin. POMI 486, 200-213 (2019).
MSC:  60D05 60F05 52A22
PDF BibTeX XML Cite
Full Text: DOI

Toward the history of the St. Petersburg school of probability and statistics. IV: Characterization of distributions and limit theorems in statistics. (English. Russian original) Zbl 1433.01024

Vestn. St. Petersbg. Univ., Math. 52, No. 1, 36-53 (2019); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 6(64), No. 1, 53-80 (2019).
MSC:  01A72 62-03
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software